# SDR CHQ00021

- Difficulty date: August 30, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: CHQ
- Make and model: Emb EMB-145
- Aircraft serial: 145344
- Aircraft time: 1,915 hours, 1,700 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Departed
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THRUST REVERSER PANEL FELL OFF.
